I’m 68 and retired in 2009 after triple heart bypass.
Parkinson’s was diagnosed in 2010.
3 June 2015. Started 3x62.5mg.
21 June2015. Increased to 3x125mg.
24 June 2016. Increased to 4x125mg.
I have a problem with Ropinirole. My prescription is for Ralnea XL 8mg and on three occasions when it has not been available other brands have been supplied (October 2013 Repinex XL; April 2015 Ropiqual XL; December 2017 Raponer XL).
On each occasion I have had an adverse reaction, the worst one being for my latest prescription. I feel dreadful most of the time, with an increase in my tremor and pains in my legs which I have not had before. I almost feel unmedicated!
I fully realize that these brands are made to the same formula and that they do the same thing, but my experience tells me that some do it better than others. When I was given the Raponer in December I had a long chat with the pharmacist and was told that Ralnea XL was not available from the wholesaler and the manufacturer was not able to say when new stock would be ready. I took the positive view that perhaps Raponer might perform better for me than the Ralnea, so I don’t think that it’s ‘all in my head’.
Has anyone else had adverse reactions to a change in their Ropinirole brand? My GP and Specialist Nurse do acknowledge that this can be a problem but little can be done apart from specifiying the brand and hoping it is available.
Best wishes to everyone.